MAUDE Adverse Event Report: SHOCKWAVE MEDICAL, INC. SHOCKWAVE C2+ CORONARY INTRAVASCULAR LITHOTRIPSY (IVL) CATHETER

SHOCKWAVE MEDICAL, INC. SHOCKWAVE C2+ CORONARY INTRAVASCULAR LITHOTRIPSY (IVL) CATHETER
Model Number C2IVL3012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 06/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device referenced in this report was not returned to shockwave medical, inc.Therefore, a physical examination cannot be performed.The root cause of the myocardial infarction could not be definitively determined based on the information available.There was no ivl malfunction reported.The cec determined that the mi was possibly related to the study device and definitely related to the procedure.Shockwave medical has controls in place to ensure devices are built to approved procedures and meet lot release acceptance criteria prior to being distributed.A review of the manufacturing and test documentation for subject lot does not reveal any issues with the manufacturing of the device.The device passed all of shockwave medical, inc.Acceptance criteria prior to shipping.
 
Event or Problem Description
This event was reported to shockwave via the post market empower cad clinical study.A shockwave c2+ coronary intravascular lithotripsy (ivl) catheter was used to treat a lesion in the mid left anterior descending artery.There were 100 pulses successfully delivered at 5 atm.Three stents were successfully placed.There was no ivl malfunction reported.A myocardial infarction (mi) occurred one day after the index procedure and prior to discharge.The patient was administered heparin intravenously with positive effects.Troponin levels normalized without additional intervention, and the patient was discharged one day later.This event was adjudicated by the clinical events committee (cec) which confirmed a non-st-elevation myocardial infarction (nstemi) was attributable to the target vessel.It was determined that the mi was possibly related to the study device and definitely related to the procedure.

Brand Name
SHOCKWAVE C2+ CORONARY INTRAVASCULAR LITHOTRIPSY (IVL) CATHETER
Common Device Name
SHOCKWAVE C2+ CORONARY INTRAVASCULAR LITHOTRIPSY (IVL) CATHETER
Manufacturer (Section D)
SHOCKWAVE MEDICAL, INC.
5403 betsy ross drive
santa clara 95054
Manufacturer (Section G)
SHOCKWAVE MEDICAL, INC
5403 besty ross drive
santa clara CA 95054
Manufacturer Contact
alexis weil
5403 betsy ross drive
santa clara 95054
MDR Report Key21415053
Report Number3015053858-2025-00027
Device Sequence Number18452888
Product Code QMG
UDI-Device Identifier00195451000010
UDI-Public(01)00195451000010(17)251130(10)02A231130A
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P200039/S008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberC2IVL3012
Device Catalogue NumberC2IVL3012
Device Lot Number02A231130A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Initial Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRONTIER DRUG ELUTING STENT (DES)MEDTRONIC (3); PRE-DILATATION - BOSTON SCIENTIFIC (3)
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexFemale
Patient EthnicityNon Hispanic